# SDR DL76G050681

- Difficulty date: November 4, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 39,567 hours, 7,712 cycles
- System (JASC): 2565 · Escape Slide
- Part: Relay
- Part number: BACR13CE2
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ETOPS PRE-DEPARTURE CHECK, NR 1 AND NR 2 LT AND RT OVERWING ESCAPE SLIDE SQUIB TEST LIGHTS WOULD NOT ILLUMINATE.  REPLACED K-839 RELAY, SYSTEM TEST CHECKS OK.
